# SDR AMW2002F00003

- Difficulty date: September 16, 2002
- Submitted: October 22, 2002
- Operation: Air carrier
- Aircraft: N244YV
- Make and model: Beech 1900D
- Aircraft serial: UE244
- Engine: Pwa PT6A11
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Pump
- Part number: 1143890425
- Part serial: B314
- Condition: Failed
- Location: Lp Fuel Systme
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE FLIGHT WAS ENROUTE, THE LT LOW FUEL PRESSURE ANNUNCIATOR ILLUMINATED IN FLIGHT.  THE CREW THEREFORE RETURNED THE AIRCRAFT TO THE FIELD WITHOUT ANY FURTHER INCIDENT.  THE CORRECTIVE ACTION WAS THAT REPLACED THE LT LOW PRESSURE ENGINE DRIVEN FUEL PUMP.
